# SDR HEEA072566

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,113 hours
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: BR36687
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCES OVERSPEEDS ON LANDINGS AND DROOPS DURING TAKE OFF. REPLACED GOVERNOR ASSY.
